Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 450792, 9 pages
http://dx.doi.org/10.1155/2014/450792
Research Article

Common Fixed Points for Nonlinear Quasi-Contractions of Ćirić Type

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 25 March 2014; Revised 28 May 2014; Accepted 11 June 2014; Published 3 July 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Fei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fei He, and Xiao-Ya Nan, “A unified view on common fixed point theorems for Ciric quasi-contraction maps,” Fixed Point Theory And Applications, 2015. View at Publisher ยท View at Google Scholar